# SDR SWAA010285

- Difficulty date: January 27, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 43,547 hours, 32,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS TRACK COVER LOOSE BETWEEN ROW 18 & 20.  SECURED TRACK COVER PER MM.
